Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 34, Number 3

A variational approach to the Yau–Tian–Donaldson conjecture
Robert J. Berman, Sébastien Boucksom and Mattias Jonsson.
J. Amer. Math. Soc. 34 (2021), 605-652
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4334189
On the Ramanujan conjecture for automorphic forms over function fields I. Geometry
Will Sawin and Nicolas Templier.
J. Amer. Math. Soc. 34 (2021), 653-746
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4334190
Lebesgue spectrum of countable multiplicity for conservative flows on the torus
Bassam Fayad, Giovanni Forni and Adam Kanigowski.
J. Amer. Math. Soc. 34 (2021), 747-813
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4334191
Plancherel theory for real spherical spaces: Construction of the Bernstein morphisms
Patrick Delorme, Friedrich Knop, Bernhard Krötz and Henrik Schlichtkrull.
J. Amer. Math. Soc. 34 (2021), 815-908
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4334192